Sonja Petrović
Cited by
Cited by
Maximum lilkelihood estimation in the -model
A Rinaldo, S Petrović, SE Fienberg
The Annals of Statistics 41 (3), 1085-1110, 2013
Dreaming more data: Class-dependent distributions over diffeomorphisms for learned data augmentation
S Hauberg, O Freifeld, ABL Larsen, J Fisher, L Hansen
Artificial Intelligence and Statistics, 342-350, 2016
Identifiability of two-tree mixtures for group-based models
ES Allman, S Petrovic, JA Rhodes, S Sullivant
IEEE/ACM transactions on computational biology and bioinformatics 8 (3), 710-722, 2010
Interfacing with phcpack
E Gross, S Petrović, J Verschelde
Journal of Software for Algebra and Geometry 5 (1), 20-25, 2013
Properties of cut ideals associated to ring graphs
U Nagel, S Petrović
Journal of Commutative Algebra 1 (3), 547-565, 2009
Algebraic statistics for a directed random graph model with reciprocation
S Petrovic, A Rinaldo, SE Fienberg
Algebraic methods in statistics and probability II 516, 261-283, 2010
Toric algebra of hypergraphs
S Petrović, D Stasi
Journal of Algebraic Combinatorics 39 (1), 187-208, 2014
Maximum likelihood degree of variance component models
E Gross, M Drton, S Petrović
Electronic Journal of Statistics 6, 993-1016, 2012
Toric Ideals of Phylogenetic Invariants for the General Group-Based Model on Claw Trees K1,n
J Chifman, S Petrović
International Conference on Algebraic Biology, 307-321, 2007
models for random hypergraphs with a given degree sequence
D Stasi, K Sadeghi, A Rinaldo, S Petrović, SE Fienberg
arXiv preprint arXiv:1407.1004, 2014
Combinatorial degree bound for toric ideals of hypergraphs
E Gross, S Petrović
International Journal of Algebra and Computation 23 (06), 1503-1520, 2013
Goodness of fit for log-linear network models: dynamic Markov bases using hypergraphs
E Gross, S Petrović, D Stasi
Annals of the Institute of Statistical Mathematics 69 (3), 673-704, 2017
Statistical models for cores decomposition of an undirected random graph
V Karwa, MJ Pelsmajer, S Petrović, D Stasi, D Wilburne
Electronic Journal of Statistics 11 (1), 1949-1982, 2017
On the universal Gr\" obner bases of varieties of minimal degree
S Petrović
arXiv preprint arXiv:0711.2714, 2007
Fibers of multi-way contingency tables given conditionals: relation to marginals, cell bounds and Markov bases
A Slavković, X Zhu, S Petrović
Annals of the Institute of Statistical Mathematics 67 (4), 621-648, 2015
Algebraic Statistics for p1 Random Graph Models: Markov Bases and Their Uses
SE Fienberg, S Petrović, A Rinaldo
Looking Back, 21-38, 2011
Random monomial ideals
JA De Loera, S Petrović, L Silverstein, D Stasi, D Wilburne
Journal of Algebra 519, 440-473, 2019
Hypergraph encodings of arbitrary toric ideals
S Petrović, A Thoma, M Vladoiu
Journal of Combinatorial Theory, Series A 166, 11-41, 2019
Bouquet algebra of toric ideals
S Petrović, A Thoma, M Vladoiu
Journal of Algebra 512, 493-525, 2018
Blow-up algebras, determinantal ideals, and Dedekind–Mertens-like formulas
A Corso, U Nagel, S Petrović, C Yuen
Forum Mathematicum 29 (4), 799-830, 2017
The system can't perform the operation now. Try again later.
Articles 1–20